Preprint Case Report Version 1 This version is not peer-reviewed

Teicoplanin-Induced Anaphylactic Reaction in Children: a Case Report

Version 1 : Received: 24 August 2018 / Approved: 24 August 2018 / Online: 24 August 2018 (14:22:07 CEST)

A peer-reviewed article of this Preprint also exists.

Oligbu, G.; Ahmed, L. Teicoplanin-Induced Anaphylactic Reaction in Children: A Case Report. Pharmacy 2018, 6, 110. Oligbu, G.; Ahmed, L. Teicoplanin-Induced Anaphylactic Reaction in Children: A Case Report. Pharmacy 2018, 6, 110.

Journal reference: Pharmacy 2018, 6, 110
DOI: 10.3390/pharmacy6040110

Abstract

Teicoplanin is now increasingly used as a first-line prophylactic therapy for major surgical procedures, treatment of methicillin-resistant Staphylococcus aureus infections, and for those with reported penicillin allergy. Teicoplanin is rarely associated with anaphylaxis and there is limited information on the prevalence of teicoplanin- induced perioperative anaphylaxis. Here, we describe a case of a 12-year-old child with teicoplanin anaphylaxis peri-operatively.

Subject Areas

teicoplanin, anaphylaxis, children

Readers' Comments and Ratings (0)

Leave a public comment
Send a private comment to the author(s)
Views 0
Downloads 0
Comments 0
Metrics 0


×
Alerts
Notify me about updates to this article or when a peer-reviewed version is published.